MAUDE Adverse Event Report: ARTHREX, INC. SUTURETAPE FIBERLINK 1.3MM WH/BL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. SUTURETAPE FIBERLINK 1.3MM WH/BL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number SUTURETAPE FIBERLINK 1.3MM WH/BL
Health Effect - Clinical Code Pain (1994)
Date of Event 12/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-2324kpslc peek knotless swivelock seems to be fraying and cutting an ar-7535 fiberlink suture tape suture when the suture comes in contact with the metal driver during tensioning.This was discovered during a revision subpec tenodesis procedure on (b)(6) 2022.This issue has caused the bicep to retract and causing patient pain.The original procedure was a biceps loop n tak.Surgeon was able to correct issue with a 2.6 knotless fibertak subpc.Onlay.

Brand Name
SUTURETAPE FIBERLINK 1.3MM WH/BL
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13928465
Report Number1220246-2022-04656
Device Sequence Number19834461
Product Code GAT
UDI-Device Identifier00888867288669
UDI-Public00888867288669
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTURETAPE FIBERLINK 1.3MM WH/BL
Device Catalogue NumberAR-7535
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Initial Report FDA Received Date03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown